# SDR SWIA2017120543932

- Difficulty date: October 29, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 37,091 hours, 31,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

CABIN ALTITUDE CAUTION. RIGHT PACK OVER PRESSURE. EMERGENCY DECLARED. EMERGENCY DESCENT. O2 MASKS DEPLOYED. (FLT 4883) REMOVED AND REPLACED RT AC UPPER SUPPLY DUCT ASSY IAW AMM. OPS CHECK GOOD.
